# SDR SWAA2025052875041

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 22,545 hours, 11,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT INBOARD FLASHLIGHT INOP AFT.<[01] REPOSITIONED FLASHLIGHT IN CRADLE; OP CHECK GOOD PER AMM 25-64-00
